Journal of Mathematical Imaging and Vision

Abkürzung der Fachzeitschrift: J MATH IMAGING VIS
ISSN: 0924-9907
Verlag: Springer Verlag (Germany)



Publikationen


Band: Special Issue MIA 2016
Bias-Reduction in Variational Regularization (2016)
Brinkmann EM, Burger M, Rasch J, et al.

Band: 56, Seitenbereich: 300-319
Nonlinear Spectral Analysis via One-Homogeneous Functionals: Overview and Future Prospects (2016)
Gilboa G, Moeller M, Burger M

Band: 47, Seitenbereich: 179-209
A Variational Framework for Region-Based Segmentation Incorporating Physical Noise Models (2013)
Sawatzky A, Tenbrinck D, Jiang X, et al.

Band: 47, Seitenbereich: 138-150
Histogram-based Optical Flow for Motion Estimation in Ultrasound Imaging (2013)
Tenbrinck D, Schmid S, Jiang X, et al.

Band: 26, Seitenbereich: 167-184
Iterative total variation regularization with non-quadratic fidelity (2006)
Burger M


Zuletzt aktualisiert 2015-29-05 um 16:46